# SDR AMTA200700582

- Difficulty date: November 3, 2007
- Submitted: November 7, 2007
- Operation: Air carrier
- Aircraft: N550TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32584
- Engine: Rroyce RB211535E4
- System (JASC): 2822 · Fuel Boost Pump
- Part: Switch
- Condition: Malfunctioned
- Location: Fuel Boost
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB, RT AFT FUEL BOOST PUMP SWITCH CAME UNLATCHED.  FUEL PUMP OPS OK.  SWITCH WILL NOT STAY IN HOUSING CONTINUOUSLY (LATCHED IN).  REMOVED AND REPLACED RT AFT FUEL BOOST PUMP SWITCH OPS CHECK, OK.  (K)
